# SDR CA980406016

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 42D107A1
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, B, E

## Discrepancy

(CAN) IN CRUISE AN ENGINE OIL BYPASS LIGHT ILLUMINATED.  THRUST WAS REDUCED AND THE AIRCRAFT DIVERTED.  THE LIGHT WAS ON WHEN THE ENGINE WAS SHUTDOWN. WHEN THE CONNECTION WAS REMOVED THE LIGHT WENT OUT.  THE ENGINE OIL FILTER WAS CHECKED FOR CONTAMINATION AND WAS FOUND CLEAR. ENGINE OIL FILTER AND OIL PRESSURE SWITCH WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
